Algunas clases generales de funciones infinitamente diferenciables

Translated title of the contribution: Algunas clases generales de funciones infinitamente diferenciables

J. Cerdà, J. Cufí

Research output: Contribution to journalArticleResearch

Translated title of the contributionAlgunas clases generales de funciones infinitamente diferenciables
Original languageMultiple languages
Pages (from-to)3-19
JournalColl. Math.
Volume28
Issue number1
Publication statusPublished - 1 Jan 1977

Cite this